MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/20MM; KNEE REVISION INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/20MM; KNEE REVISION INSERT
Model Number 02.09.0520H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2022: lot 182059: (b)(4) items manufactured and released on 26-june-2018.Expiration date: 2023-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Addtional component involved: gmk-hinge 02.09.He20 gmk-hinge hinge post extension 20 mm -tinbn coated (k210010) lot.2011024: (b)(4) items manufactured and released on 05-feb-2021.Expiration date: 2026-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.Subsequently, the patient came in reporting pain due to the knee incision opening up during physical therapy.On (b)(6) 2022, the surgeon performed a washout and swapped the poly.On (b)(6) 2022, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and post extension.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 5/20MM
Common Device Name
KNEE REVISION INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16061012
Report Number3005180920-2022-00980
Device Sequence Number2033882
Product Code KRO
UDI-Device Identifier07630030825293
UDI-Public07630030825293
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Model Number02.09.0520H
Device Catalogue Number02.09.0520H
Device Lot Number182059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite